Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Psoriasis and Hyperpigmentation of skin - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Pigmentation Problems
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2358 Questions
User :   hello sir i want to know abt psolaris
Doctor :   Hi
User :   hi sir
Doctor :   you mean psoriasis ?
User :   sir i want to know abt psolaris
User :   ya
Doctor :   ok, what do u want to now ?
User :   nothing sir my doctoct said i have psolaris
User :   idont know how prevent
Doctor :   ok
Doctor :   may i know ur age ?
User :   22
Doctor :   and since when did you have this condition?
User :   i have lot of pigmentations i ma skin
Doctor :   the proper treatment varies with the type and the extent of involvement of psoriaiss
User :   last one year i have post inflamatory hyper pigmentation and he prescibe to a skin creame (Venusia Max)
Doctor :   Psoriasis is usually graded as mild when 3 % of the body is affected
Doctor :   moderate when 3-10% is affected
Doctor :   and severe when more than 10%
Doctor :   how many rashes do u have ?
Doctor :   and where are they located ?
User :   more than 5
User :   some rashes are in hand and one rashes in stomack some small rashes in ma legs
Doctor :   In that case steroid ointments will help to reduce the severity
User :   my doctor prescribe to a oinment that name was Halobet cream
Doctor :   Since ur condition seems to be mild in nature
User :   is this creame reduce the rashes?
Doctor :   yes
Doctor :   halobet contains steroids, which help in healing
Doctor :   and reducing the immune response
User :   then i have lot of pigmentations in ma skin
User :   the doctor said it is post inflamotory hyper pigmenttions
User :   how reduce these pigmentations?
Doctor :   Bath solutions and moisturizers, mineral oil, and petroleum jelly may help soothe affected skin and reduce the dryness which accompanies the build-up of skin on psoriatic plaques
Doctor :   you mean to say, how to reduce the hyperpigmented skin ?
User :   how is venusia max creame?
User :   is this creame help to reduce the pigmentations?
Doctor :   yes it does
User :   what is duration of this pigmentions?
Doctor :   the pigmentation can vary, but untreated, they last for 3-4 months or sometime more
Doctor :   it depends on the cause of inflammation and the degree of injury
User :   last i year i have these pigmentaions
User :   then wat u suggested to use medcine for me?
Doctor :   a cream called quinova CAN be used
Doctor :   this is a potent medication for treating hyperpigmentation
User :   can i eat non veg?
Doctor :   yes
Doctor :   that is not an contraindication
Doctor :   you can eat nonveg
Doctor :   also , Hydroquinone cream can also be used for this purpose as well
User :   becoz i think sometimes some type of meat alergi to me that reason i have these pigmentions
Doctor :   No
Doctor :   there is nothing called as meat allergy
Doctor :   psoriasis is a autoimmune condition
Doctor :   its not due to allergy
User :   my doctor told me eat lot of papaya, watermelon,etc..
Doctor :   that is ok
User :   is they help to reduce pigmentaion?
Doctor :   do u follow allopathy or homoepathy?
User :   allopathy
User :   no tablets
User :   only creame
User :   venusia max
Doctor :   ok
Doctor :   the fruits mentioned increase skin well being
Doctor :   and are good for health
Doctor :   they reduce the body heat and help
User :   u told me to use Hydroquinone! then where did i buy this creame?becoz i am comming frm a village so i can't get this medicine! is this medicine available at online?
Doctor :   you can get it at any local pharmacy
User :   ok
User :   can i follow the treatment ayurveda?
Doctor :   yes , u can
Doctor :   use the hydroquinone cream for the pigmentation
User :   ok thank u doctor
Doctor :   u r welcome
Doctor :   i hope i have solved your query
User :   ya sure thank u
Doctor :   take care and bye for now
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor